| Model Number |
PXCWT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the patient was unhappy with the vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was unable to tolerate the multifocal lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Lens returned in a non-company pouch.Solution and blood-like substance are dried on the intra ocular lens (iol).The optic is torn/split-cut dividing the iol in two and is scratched/marked-rejectable.The reporter stated the 17.0 diopter iol was replaced with a different model of 17.0 diopter iol.The root cause for the reported complaint could not be determined.The exchange from a 17.0 diopter iol to a 17.0 diopter iol of different model may suggest that the replacement lens was an improved choice for the patient's vision needs based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).